Alert archive / Louisiana / Tornado Warnings in 2019

Tornado Warning 21, NWS Shreveport, LA

April 13, 20194 parishes in Louisiana

NWS Shreveport, LA issued this tornado warning at Apr 13, 2019, 2:16 PM CDT for 4 parishes in Louisiana. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 13, 2019, 2:16 PM CDT (19:16 UTC)
Expired
Apr 13, 2019, 2:45 PM CDT
In force
29 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Caldwell Parish, LA, Jackson Parish, LA, Ouachita Parish, LA, Winn Parish, LA

The radar

The Ft Polk radar (KPOE), 119 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 10:01 AM CDTSevere Thunderstorm WatchSPC5 hr
Apr 13, 11:26 AM CDTTornado WatchSPC8 hr

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 7.3 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2019-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2019-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 337 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
651 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
337 m²/s²
0-3 km storm-relative helicity
747 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted.

035 
WFUS54 KSHV 131916
TORSHV
LAC021-049-073-127-132000-
/O.NEW.KSHV.TO.W.0021.190413T1916Z-190413T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
216 PM CDT Sat Apr 13 2019

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Northwestern Caldwell Parish in north central Louisiana...
  Southeastern Jackson Parish in north central Louisiana...
  Southwestern Ouachita Parish in north central Louisiana...
  Northern Winn Parish in north central Louisiana...

* Until 300 PM CDT.
    
* At 215 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 11 miles south of Jonesboro, moving northeast at 45
  mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  northwestern Caldwell, southeastern Jackson, southwestern Ouachita
  and northern Winn Parishes, including the following locations...
  Fondale, Sikes, Vixen, Bosco, Hudson, Luna, Chatham, Dodson, Lapine
  and Calvin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3195 9276 3210 9287 3249 9220 3226 9204
TIME...MOT...LOC 1915Z 239DEG 41KT 3207 9275 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

12
2 follow-up statements
760 
WWUS54 KSHV 131933
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
233 PM CDT Sat Apr 13 2019

LAC127-131942-
/O.CAN.KSHV.TO.W.0021.000000T0000Z-190413T2000Z/
Winn LA-
233 PM CDT Sat Apr 13 2019

...THE TORNADO WARNING FOR NORTHERN WINN PARISH IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for north central
Louisiana.

LAT...LON 3222 9267 3249 9220 3226 9204 3215 9261
TIME...MOT...LOC 1932Z 239DEG 41KT 3217 9255 

$$

LAC021-049-073-132000-
/O.CON.KSHV.TO.W.0021.000000T0000Z-190413T2000Z/
Caldwell LA-Jackson LA-Ouachita LA-
233 PM CDT Sat Apr 13 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
NORTHWESTERN CALDWELL...SOUTHEASTERN JACKSON AND SOUTHWESTERN
OUACHITA PARISHES...
    
At 232 PM CDT, a severe thunderstorm capable of producing a tornado
was located 10 miles southeast of Jonesboro, moving northeast at 45
mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Brownsville-Bawcomville, Chatham, Fondale, Vixen, Bosco, Luna and
Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3222 9267 3249 9220 3226 9204 3215 9261
TIME...MOT...LOC 1932Z 239DEG 41KT 3217 9255 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

12
974 
WWUS54 KSHV 131945
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
245 PM CDT Sat Apr 13 2019

LAC021-049-073-131954-
/O.CAN.KSHV.TO.W.0021.000000T0000Z-190413T2000Z/
Caldwell LA-Jackson LA-Ouachita LA-
245 PM CDT Sat Apr 13 2019

...THE TORNADO WARNING FOR NORTHWESTERN CALDWELL...SOUTHEASTERN
JACKSON AND SOUTHWESTERN OUACHITA PARISHES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for north central
Louisiana.

Remember, a Severe Thunderstorm Warning still remains in effect for
Winn, Jackson, Ouachita, and Caldwell Parishes. 

LAT...LON 3222 9267 3249 9220 3226 9204 3215 9261
TIME...MOT...LOC 1943Z 239DEG 41KT 3225 9240 

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 13, 1:44 PM CDT, 32 minutes earlier.

Area forecast discussion, Apr 13, 1:44 PM CDT, 32 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
144 PM CDT Sat Apr 13 2019

.AVIATION...
Widespread stg to svr tstms for most of area area along and south
of I-30, including all aviation terminal sites. Deadly downdrafts,
gust fronts, and large hail can be expected in storms. Increasing
tornadic potential in addition, with storms south of I-20, closer
to a warm front focus gradually movg nwd. Most cigs have lowered
to ifr/low mvfr. Runways may also quickly pond with water in
extremely heavy rain rates. NE-E winds north of warm front 15 to
25 kts, adn se-s winds south of front 10 to 20 kts. As this sfc
low moves east overnight, Winds will increase from the w-nw around
15 to 25 kts and continued low cigs and areas of rain with
embedded thunder may continue much of the night. Skies bcmg vfr ne
TX by around 14/12z and remaining portions of cwa after
14/15z./07/.

&&

.PREV DISCUSSION... /issued 1144 AM CDT Sat Apr 13 2019/

UPDATE...
Just sent out a quick update to add wording for Tornado Watch
number 53 that is now in effect for portions of deep east Texas
and north Louisiana south of interstate 20 along a northward
moving warm front. /05/

PREV DISCUSSION... /issued 1052 AM CDT Sat Apr 13 2019/

UPDATE...
With training thunderstorm cells across portions of east Texas,
went ahead and updated the Flash Flood Watch to cover most of the
ArkLaTex. Otherwise, a Severe Thunderstorms Watch is now in effect
through 3 PM. Large hail and damaging winds will be the primary
threats through early this afternoon with a tornado threat
increasing during the afternoon as a warm front lifts north and
interacts with an approaching upper-level disturbance. /05/

PREV DISCUSSION... /issued 426 AM CDT Sat Apr 13 2019/

SHORT TERM.../Today through Sunday/

Significant Severe Weather Threat Increasing Later Today...

Our much advertised severe weather event is beginning to unfold
early this morning as elevated convection has already prompted
several severe thunderstorm warnings across portions of deep east
Texas and adjacent areas in north Louisiana. The primary threat
thus far has been large hail and that should continue through much
of the morning hours. Due to this early morning convection, some
uncertainty exists on how quickly the atmosphere can promote the
greater instability which is expected to occur with a warm front
shifting back northward toward to the I-20 corridor by late this
morning. Thus far, it appears that should indeed occur with a
notable break in convection already occurring to our SW over deep
east Texas as the warm front approaches our far southern zones.

Approaching the noon hour, the warm front should be nearing the
I-20 corridor with the expanding warm sector taking in nearly all
of north Louisiana and much of lower east Texas by early to mid
afternoon. By this time, deep layer shear and low-level shear
will be peaking over these areas such that supercell development
will become increasingly likely with strong rotating updrafts and
the threat of potentially strong tornadoes across deep east Texas
and much of north Louisiana where a Moderate Risk is included in
the SPC Day 1 Convective Outlook. Farther north and west, the
threat lessens to an Enhanced or Slight Risk for nearly all of our
remaining CWA except for areas north of I-30 with a Marginal Risk.
Thus, the primary area of attention in terms of the tornado threat
will reside within the Moderate Risk area throughout the afternoon
and possibly extending into early evening across the eastern half
of north Louisiana where instability and shear values will remain
noticeably high. These increasingly favorable conditions could
easily promote a few significant and potentially long-tracked
tornadoes especially across north Louisiana. Convection should
eventually transition to a primary damaging wind threat the later
we get into the afternoon and evening as the sfc low moves across
the region and the trailing cold front begins advancing into our
western zones around sunset. The severe threat should diminish by
mid to late evening as the cold front begins to clear the region
after midnight through early Sunday morning.

The threat of heavy rainfall will also be a concern throughout
this event, especially over areas where previous heavy rainfall
has recently occurred. Therefore, a Flash Flood Watch has been
issued through late tonight for all of our Arkansas counties in
addition to Bowie County in northeast Texas where 2-3 inches of
rainfall are expected with isolated higher amounts possible. The
remainder of the region should average between 1-2 inches of rain
through early Sunday. Additional but lesser concerns include the
strong southerly winds leading up to frontal passage which has
warranted a Lake Wind Advisory areawide through 8 PM this evening.

Noticeably cooler air will quickly filter in behind the cold front
overnight and into Sunday morning with temperatures only reaching
into the 60s for highs on Sunday afternoon. Some lingering showers
will still be possible through Sunday morning, mainly across our
northern and eastern sections as the upper level trough gradually
pivots NE out of the region.

LONG TERM.../Sunday Night through Friday Night/

A strong upper trough will be moving into the SE CONUS, while a
rather flat, transient upper ridge moves into the Central CONUS. A
surface ridge will gradually move east of the area Sunday
night/Monday morning. As another surface trough develops lee of the
Rockies, southerly surface winds and warm air advection will return.
This will allow temperatures to quickly rebound back to near normal
as most locations warm well into the 70s during the daytime.

Another warm day is expected on Tuesday with high temperatures
expected to be near 80 degrees F across much of the area.
Southwesterly flow aloft will strengthen through the day as another
strong upper trough deepens and digs southeast into Colorado.
Showers and thunderstorms should develop overnight Tuesday/Wednesday
morning before becoming widespread during the day Wednesday as a
broad area of large scale ascent develops from the Gulf coast
northward towards the Central Plains ahead of another Pacific cold
front/dryline. The storms should gradually taper off from west to
east by late Thursday afternoon.

There certainly appears to be the potential for another round of
strong to possibly severe storms during the middle of next week.
There is still considerable model disagreement with this system.
However, both models suggest sufficient deep layer shear and
instability will be present to support at least a few severe storms.
In addition, both models also suggest multiple rounds of storms,
including the possibility of locally heavy rainfall, will occur.

After a strong cold front moves across the region late Thursday and
the rain exits the area, dry weather is anticipated for Friday and
heading into the following weekend.

CN

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  48  65  45  76 /  60  10   0   0
MLU  53  63  42  75 /  90  20   0   0
DEQ  42  65  42  74 /  80  20   0   0
TXK  47  63  43  74 /  80  20   0   0
ELD  49  63  43  74 /  90  30   0   0
TYR  45  66  46  76 /  30   0   0   0
GGG  46  66  45  76 /  40   0   0   0
LFK  48  69  46  79 /  20   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 9 PM CDT this evening for ARZ050-051-
     059>061-070>073.

     Flash Flood Watch until 1 AM CDT Sunday for ARZ050-051-059>061-
     070>073.

LA...Lake Wind Advisory until 9 PM CDT this evening for LAZ001>006-
     010>014-017>022.

     Flash Flood Watch until 1 AM CDT Sunday for LAZ001>006-010>014-
     017>022.

OK...Lake Wind Advisory until 9 PM CDT this evening for OKZ077.

TX...Lake Wind Advisory until 9 PM CDT this evening for TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

     Flash Flood Watch until 1 AM CDT Sunday for TXZ097-108>112-
     124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Apr 13, 1:35 PM CDT, 41 minutes before
Hazardous Weather Outlook
National Weather Service Shreveport LA
135 PM CDT Sat Apr 13 2019

ARZ050-051-059>061-TXZ097-108-109-141845-
Sevier-Howard-Little River-Hempstead-Nevada-Bowie-Franklin-Titus-
135 PM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of southwest
Arkansas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

...A Flash Flood Watch is in effect until 1 AM CDT Sunday
morning...

Locally heavy rainfall possibly leading to flash flooding remains
the main threat, this afternoon and evening...although a few
storms may become severe with large hail and strong to damaging
winds this afternoon.

The severe weather and flooding threat should diminish by late
this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible late Tuesday through late Thursday
afternoon. Some of these storms may be strong to severe Wednesday
and Wednesday night. In addition, heavy rainfall may lead to a
renewed threat for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will remain possible this afternoon and
possibly into this evening.

ARZ070>073-LAZ001>006-TXZ110>112-124>126-136>138-141845-
Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne-
Lincoln-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
135 PM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of south central
Arkansas, southwest Arkansas, north central Louisiana, northwest
Louisiana and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

..Severe Thunderstorm watch in effect until 3 pm this afternoon...
...A Flash Flood Watch is in effect until 1 AM CDT Sunday
morning...

Severe thunderstorms are likely this afternoon and possibly into
the evening. The greatest severe weather threat is expected large
hail, damaging winds, and locally heavy rainfall leading to flash
flooding. However, their also exists a potential for large
destructive tornadoes later this afternoon.

The severe weather threat should diminish by late this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible late Tuesday through late Thursday
afternoon. Some of these storms may be strong to severe Wednesday
and Wednesday night. In addition, heavy rainfall may lead to a
renewed threat for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed this afternoon and
evening.

LAZ010>014-017>022-TXZ149>153-165>167-141845-
De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-Cherokee-Rusk-Panola-Nacogdoches-
Shelby-Angelina-San Augustine-
135 PM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of north central
Louisiana, northwest Louisiana, east Texas and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

...A Tornado Watch is in effect until 7 pm this evening...

Severe thunderstorms are expected this afternoon and into the
evening. Large destructive tornadoes may occur across this area
this afternoon and early evening. Other severe weather threats
that will continue throughout the afternoon and evening hours...
including very large hail, damaging winds, and locally heavy
rainfall leading to flash flooding.

The severe weather threat should diminish after midnight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible late Tuesday through late Thursday
afternoon. Some of these storms may be strong to severe Wednesday
and Wednesday night. In addition, heavy rainfall may lead to a
renewed threat for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed this afternoon and into this
evening.

OKZ077-TXZ096-141845-
McCurtain-Red River-
135 PM CDT Sat Apr 13 2019

This Hazardous Weather Outlook is for portions of southeast
Oklahoma and northeast Texas.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms this afternoon will weaken by evening.
Locally heavy rainfall, strong gusty winds, and small hail may
occur in stronger storms this afternoon.

The severe weather threat should diminish by late this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Thunderstorms will be possible late Tuesday through late Thursday
afternoon. Some of these storms may be strong to severe Wednesday
and Wednesday night. In addition, heavy rainfall may lead to a
renewed threat for flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated at this time for this
afternoon and evening.

07

In the hours before

Local storm report, Apr 13, 12:04 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1158 AM     FLOOD            BOSSIER CITY            32.53N 93.71W
04/13/2019                   BOSSIER            LA   PUBLIC

            PEA SIZE HAIL AND FLOODING AT OLDE OAKS GOLF
            COURSE.

&&

25
Local storm report, Apr 13, 12:07 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 PM     TSTM WND DMG     ALTO                    31.65N 95.07W
04/13/2019                   CHEROKEE           TX   PUBLIC

            TREE DAMAGE AND TREES DOWN.

&&

25
Local storm report, Apr 13, 12:14 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     6 S SHREVEPORT          32.39N 93.78W
04/13/2019                   CADDO              LA   AMATEUR RADIO

            TREE ON HOME ON KINGSTON ROAD BETWEEN
            WILLIAMSON WAY AND FLOURNOY LUCAS.

&&

25
Local storm report, Apr 13, 12:25 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1225 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1157 AM     TSTM WND DMG     ALTO                    31.65N 95.07W
04/13/2019                   CHEROKEE           TX   EMERGENCY MNGR

            2 HOMES DAMAGED IN DOWNTOWN ALTO.

&&

25
Local storm report, Apr 13, 12:30 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1230 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1127 AM     TSTM WND DMG     5 S SHREVEPORT          32.40N 93.80W
04/13/2019                   CADDO              LA   PUBLIC

            DOWNED TREES IN SOUTHERN HILLS NEIGHBORHOOD.

&&

25
Local storm report, Apr 13, 12:52 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 PM CDT SAT APR 13 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TORNADO          ALTO                    31.65N 95.07W
04/13/2019                   CHEROKEE           TX   EMERGENCY MNGR

            POSSIBLE TORNADO WITH 2 HOMES REPORTED
            DESTROYED.

&&

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 12, 10:47 PM CDTSpecial Weather StatementSHVNatchitoches28 min
Apr 12, 11:51 PM CDTSpecial Weather StatementSHVRed River24 min
Apr 13, 12:49 AM CDTSpecial Weather StatementSHVDe Soto41 min
Apr 13, 1:24 AM CDTSpecial Weather StatementSHVSabine51 min
Apr 13, 1:42 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine47 min
Apr 13, 2:12 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine33 min
Apr 13, 2:40 AM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn50 min
Apr 13, 2:53 AM CDTLake Wind AdvisorySHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more37 hr
Apr 13, 2:54 AM CDTSpecial Weather StatementSHVNatchitoches51 min
Apr 13, 2:58 AM CDTSevere Thunderstorm WarningSHVNatchitoches, Winn62 min
Apr 13, 3:06 AM CDTSpecial Weather StatementSHVBossier, Caddo39 min
Apr 13, 3:26 AM CDTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn25 min
Apr 13, 3:27 AM CDTFlash Flood WatchSHVBienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more16 hr
Apr 13, 4:16 AM CDTSpecial Weather StatementSHVJackson, Ouachita44 min
Apr 13, 4:33 AM CDTSpecial Weather StatementSHVBossier, Caddo42 min
Apr 13, 4:46 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo44 min
Apr 13, 5:04 AM CDTSevere Thunderstorm WarningSHVOuachita41 min
Apr 13, 5:32 AM CDTSpecial Weather StatementSHVBossier, Webster43 min
Apr 13, 6:18 AM CDTSevere Thunderstorm WarningSHVClaiborne42 min
Apr 13, 6:57 AM CDTSevere Thunderstorm WarningSHVClaiborne, Union48 min
Apr 13, 7:46 AM CDTSpecial Weather StatementSHVUnion44 min
Apr 13, 9:26 AM CDTRiver Flood WarningSHVLincoln, Ouachita, Union4 days
Apr 13, 9:53 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto14 min
Apr 13, 10:27 AM CDTSevere Thunderstorm WarningSHVCaddo31 min
Apr 13, 10:29 AM CDTSevere Thunderstorm WarningSHVCaddo, De Soto31 min
Apr 13, 10:31 AM CDTSevere Thunderstorm WarningSHVSabine29 min
Apr 13, 10:36 AM CDTSevere Thunderstorm WarningSHVBienville, Natchitoches24 min
Apr 13, 10:49 AM CDTAreal Flood AdvisorySHVBossier, Caddo, De Soto116 min
Apr 13, 11:11 AM CDTFlash Flood WarningSHVBossier, Caddo, De Soto3 hr
Apr 13, 11:18 AM CDTSevere Thunderstorm WarningSHVBienville, Natchitoches42 min
Apr 13, 11:37 AM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Webster53 min
Apr 13, 11:48 AM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Lincoln22 min
Apr 13, 12:34 PM CDTFlash Flood WarningSHVBienville, Claiborne, De Soto, Lincoln, Natchitoches, Red River and 1 more5 hr
Apr 13, 12:55 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Red River, Webster65 min
Apr 13, 1:09 PM CDTSevere Thunderstorm WarningSHVBienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 1 more66 min
Apr 13, 1:47 PM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita, Union58 min
Apr 13, 2:00 PM CDTSevere Thunderstorm WarningSHVBienville, Caldwell, Jackson, Natchitoches, Ouachita, Winn60 min
Apr 13, 2:28 PM CDTSevere Thunderstorm WarningSHVGrant, LaSalle62 min
Apr 13, 2:47 PM CDTSevere Thunderstorm WarningSHVJackson, Lincoln, Ouachita, Union43 min
Apr 13, 2:59 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, LaSalle, Ouachita, Winn46 min
Apr 13, 3:05 PM CDTTornado WarningSHVSabine25 min
Apr 13, 3:11 PM CDTSevere Thunderstorm WarningSHVDe Soto, Sabine64 min
Apr 13, 3:13 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Red River50 min
Apr 13, 3:26 PM CDTTornado WarningSHVDe Soto, Natchitoches, Sabine19 min
Apr 13, 3:29 PM CDTSevere Thunderstorm WarningSHVOuachita, Union6 min
Apr 13, 3:43 PM CDTFlash Flood WarningSHVCaldwell, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more3 hr
Apr 13, 3:55 PM CDTSevere Thunderstorm WarningSHVBienville, De Soto, Natchitoches, Red River, Sabine50 min
Apr 13, 3:57 PM CDTSpecial Weather StatementSHVBienville, Claiborne48 min
Apr 13, 4:45 PM CDTSpecial Weather StatementSHVGrant, Jackson, Winn45 min
Apr 13, 4:47 PM CDTSpecial Weather StatementSHVLincoln43 min
Apr 13, 5:30 PM CDTSpecial Weather StatementSHVCaldwell, Grant, LaSalle, Ouachita60 min

Nearby

Tornado Warnings in Louisiana, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.